Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the stabilization parameter in the subgrid scale approximation of scalar convection-diffusion-reaction equations on distorted meshes

Autor
Principe, J.; Codina, R.
Tipus d'activitat
Article en revista
Revista
Computer methods in applied mechanics and engineering
Data de publicació
2010-04
Volum
199
Número
21-22
Pàgina inicial
1386
Pàgina final
1402
DOI
https://doi.org/10.1016/j.cma.2009.08.011 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/7464 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0045782509002564 Obrir en finestra nova
Resum
In this paper we revisit the definition of the stabilization parameter in the finite element approximation of the convection–diffusion–reaction equation. The starting point is the decomposition of the unknown into its finite element component and a subgrid scale that needs to be approximated. In order to incorporate the distortion of the mesh into this approximation, we transform the equation for the subgrid scale within each element to the shape-regular reference domain. The expression for ...
Citació
Principe, R.; Codina, R. On the stabilization parameter in the subgrid scale approximation of scalar convection-diffusion-reaction equations on distorted meshes. "Computer methods in applied mechanics and engineering", 01 Abril 2010, vol. 199, núm. 21-22, p. 1386-1402.
Grup de recerca
(MC)2 - UPC Mecànica de Medis Continus i Computacional
ANiComp - Anàlisi numèrica i computació científica

Participants